MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 0.2 MCRN FLTR, ASV 25/BX
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that during pre-testing of this smiths medical cadd extension sets, the set did not allowed medication out.No reported adverse effects or patient injury.
 
Additional Manufacturer Narrative
One cadd extension set from p/n 21-7040-24, l/n; 3788326 was received in used condition without its original packaging.The sample was visually inspected at a distance of 12" under normal conditions of illumination.The sample had an occlusion in the bond between the luer an tube.Relevant documents were reviewed and deemed adequate and correct with respect to testing and inspection activities.The reported issue was able to be confirmed.The most probable cause of the issue is that there was excess solvent applied in the solvent bond.Production personnel were trained on solvent bond application in order to reinforce the solvent application.

Brand Name
CADD EXTENSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key10211939
Report Number3012307300-2020-06383
Device Sequence Number2565262
Product Code FPA
UDI-Device Identifier10610586020223
UDI-Public10610586020223
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K942046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/25/2024
Device Model Number0.2 MCRN FLTR, ASV 25/BX
Device Catalogue Number21-7040-24
Device Lot Number3788326
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/01/2020
Supplement Date Received by Manufacturer11/22/2020
Initial Report FDA Received Date06/30/2020
Supplement Report FDA Received Date12/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1